Alert archive / Kansas / River Flood Warnings in 2013

River Flood Warning 48, NWS Wichita, KS

August 7, 2013Sedgwick County, Kansas

NWS Wichita, KS issued this river flood warning at Aug 7, 2013, 8:37 AM CDT for Sedgwick County, Kansas. It took effect at Aug 7, 2013, 7:00 PM CDT. It was in force for 107 min.

The area

The counties it named.

The facts

Issued
Aug 7, 2013, 8:37 AM CDT (13:37 UTC)
In effect from
Aug 7, 2013, 7:00 PM CDT
Expired
Aug 7, 2013, 8:47 PM CDT
In force
107 min
Issued by
NWS Wichita, KS
Flood severity
Minor

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 4 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Derby (DRBK1). The gauge peaked at 12.86 ft at Aug 8, 2013, 9:00 AM CDT.

actionminormoderate1012141608/0708/0808/09
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
16.2 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07144550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WGUS43 KICT 071337
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
837 AM CDT WED AUG 7 2013

...The National Weather Service in Wichita has issued a Flood Warning
for the following river in Kansas... 

  Arkansas River Near Haven affecting Reno and Sedgwick counties.

  Arkansas River At Derby affecting Sedgwick County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC155-173-080337-
/O.NEW.KICT.FL.W.0047.130808T0600Z-130809T0000Z/
/HAVK1.1.ER.130808T0600Z.130808T0600Z.130808T1200Z.NO/
837 AM CDT WED AUG 7 2013

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Arkansas River Near Haven.
* Until Thursday evening.
* At 8:15 AM Wednesday the stage was 9.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage early 
  Thursday morning.
* Impact...At 10.0 feet...Minor flooding occurs along the right bank 
  affecting pastureland along the river. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Haven           10.0   9.1  Wed 8 AM    10.0    8.3    7.0

$$

KSC173-080337-
/O.NEW.KICT.FL.W.0048.130808T0000Z-130808T1200Z/
/DRBK1.1.ER.130808T0000Z.130808T0000Z.130808T0000Z.NO/
837 AM CDT WED AUG 7 2013

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Arkansas River At Derby.
* Until Thursday morning.
* At 8:16 AM Wednesday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* Impact...At 12.0 feet...Flooding of low-lying areas and bottom   
  lands can be expected. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Derby           12.0  11.8  Wed 8 AM    11.7   10.8    8.7

$$
2 follow-up statements
961 
WGUS83 KICT 071911
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
211 PM CDT WED AUG 7 2013

...The flood warning continues for the following river in Kansas...
 
  Arkansas River Near Haven affecting Reno and Sedgwick Counties.

  Arkansas River At Derby affecting Sedgwick County.

  Arkansas River Near Mulvane affecting Sedgwick and Sumner Counties.

  Arkansas River At Oxford affecting Sumner County.

  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC155-173-080911-
/O.EXT.KICT.FL.W.0047.130807T2243Z-130809T0800Z/
/HAVK1.1.ER.130807T2243Z.130808T1200Z.130808T2000Z.NO/
211 PM CDT WED AUG 7 2013

The Flood Warning continues for
  The Arkansas River Near Haven.
* At 1:46 PM Wednesday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 10.3 feet by Thursday morning. The river 
  will fall below flood stage by Thursday afternoon.
* Impact...At 10.0 feet...Minor flooding occurs along the right bank 
  affecting pastureland along the river. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Haven           10.0   9.7  Wed 2 PM    10.3    9.1    7.5

$$

KSC173-080911-
/O.EXT.KICT.FL.W.0048.130808T0000Z-130808T1800Z/
/DRBK1.1.ER.130808T0000Z.130808T0000Z.130808T0600Z.NO/
211 PM CDT WED AUG 7 2013

The Flood Warning continues for
  The Arkansas River At Derby.
* At  1:46 PM Wednesday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* Impact...At 12.0 feet...Flooding of low-lying areas and bottom 
  lands can be expected. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Derby           12.0  11.9  Wed 2 PM    11.9   11.1    9.3

$$

KSC173-191-080911-
/O.EXT.KICT.FL.W.0046.000000T0000Z-130809T1800Z/
/MULK1.1.ER.130807T0130Z.130807T1645Z.130808T1800Z.NO/
211 PM CDT WED AUG 7 2013

The Flood Warning continues for
  The Arkansas River Near Mulvane.
* At 11:45 AM Wednesday the stage was 17.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage by 
  early Thursday afternoon.
* Impact...At 16.5 feet...Lowland flooding occurs along the vicinity 
  of the river, primarily affecting the farmland northwest of the 
  Highway 53 bridge. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Mulvane         16.5  17.0  Wed 12 PM   16.7   15.7   13.7

$$

KSC191-080911-
/O.EXT.KICT.FL.W.0036.000000T0000Z-130810T0359Z/
/OXFK1.1.ER.130805T0708Z.130806T0830Z.130809T0959Z.NO/
211 PM CDT WED AUG 7 2013

The Flood Warning continues for
  The Arkansas River At Oxford.
* At 1:46 PM Wednesday the stage was 17.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.8 feet by 
  early Thursday morning and will fall below flood stage on 
  Friday morning.
* Impact...At 18.0 feet...Low lying agricultural fields flood north   
  of the river gage site. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Oxford          17.0  17.6  Wed 2 PM    17.7   16.9   15.3

$$

KSC035-080911-
/O.EXT.KICT.FL.W.0027.000000T0000Z-130811T0300Z/
/ARCK1.1.ER.130805T0450Z.130806T2046Z.130810T1500Z.NO/
211 PM CDT WED AUG 7 2013

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* At 2:00 PM Wednesday the stage was 19.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.2 feet by 
  early Thursday morning and will fall below flood stage late 
  Saturday morning.
* Impact...At 20.0 feet...The Water Plant takes precautions on water 
  well pump houses west of the Arkansas River. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Arkansas City   17.0  19.1  Wed 2 PM    19.2   18.4   17.2

$$
797 
WGUS83 KICT 080147
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
847 PM CDT WED AUG 7 2013

...The flood warning is cancelled for the following river in 
Kansas...
 
  Arkansas River At Derby affecting Sedgwick County.
 
...The flood warning continues for the following river in Kansas...
 
  Arkansas River Near Mulvane affecting Sedgwick and Sumner Counties.

  Arkansas River At Oxford affecting Sumner County.

  Arkansas River At Arkansas City affecting Cowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC173-080217-
/O.CAN.KICT.FL.W.0048.000000T0000Z-130808T1800Z/
/DRBK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
847 PM CDT WED AUG 7 2013

The Flood Warning is cancelled for
  The Arkansas River At Derby.
* At 8:31 PM Wednesday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 11.9 feet. The 
  river will fall to 11.2 feet by .
* Impact...At 12.0 feet...Flooding of low-lying areas and bottom lands
  can be expected. 

&&

                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Thu   Fri   Sat   
  Derby              12.0   11.5 Wed  9 PM    11.7  10.1  7.9

$$

KSC173-191-081547-
/O.EXT.KICT.FL.W.0046.000000T0000Z-130810T0359Z/
/MULK1.1.ER.130807T0130Z.130807T2030Z.130809T0359Z.NO/
847 PM CDT WED AUG 7 2013

The Flood Warning continues for
  The Arkansas River Near Mulvane.
* At 6:40 PM Wednesday the stage was 16.9 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Thursday evening.
* Impact...At 16.5 feet...Lowland flooding occurs along the vicinity 
  of the river, primarily affecting the farmland northwest of the 
  Highway 53 bridge. 

&&

                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Thu   Fri   Sat   
  Mulvane            16.5   16.9 Wed  7 PM    16.7  14.8  12.4

$$

KSC191-081547-
/O.EXT.KICT.FL.W.0036.000000T0000Z-130810T0959Z/
/OXFK1.1.ER.130805T0708Z.130806T0830Z.130809T1559Z.NO/
847 PM CDT WED AUG 7 2013

The Flood Warning continues for
  The Arkansas River At Oxford.
* At 8:16 PM Wednesday the stage was 17.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Friday morning.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
  the river gage site. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Thu   Fri   Sat   
  Oxford             17.0   17.7 Wed  8 PM    17.4  16.4  14.5

$$

KSC035-081547-
/O.EXT.KICT.FL.W.0027.000000T0000Z-130811T0712Z/
/ARCK1.1.ER.130805T0450Z.130806T2046Z.130810T1912Z.NO/
847 PM CDT WED AUG 7 2013

The Flood Warning continues for
  The Arkansas River At Arkansas City.
* At 8:15 PM Wednesday the stage was 19.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by 
  early Thursday morning. The river will fall below flood stage 
  Saturday early afternoon.
* Impact...At 20.0 feet...The Water Plant takes precautions on water 
  well pump houses west of the Arkansas River. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Thu   Fri   Sat   
  Arkansas City      17.0   19.0 Wed  8 PM    18.7  18.3  16.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Aug 7, 7:07 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 7, 7:07 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
707 AM CDT WED AUG 7 2013

UPDATED 12Z AVIATION SECTION.

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 256 AM CDT WED AUG 7 2013

ANOTHER LINE OF STORMS WILL MOVE INTO CENTRAL KANSAS EARLY THIS
MORNING FROM THE NORTHWEST BUT SHOULD START TO DIMINISH...AS IT
MOVES FURTHER SOUTH INTO AREA WORKED OVER BY SOUTHERN MCS.

SATELLITE WATER VAPOR IMAGERY CONTINUES TO SHOW A WELL DEFINED UPPER
WAVE IN THE SUB-TROPICAL PLUME OVER ARIZONA...WITH A SECOND UPPER
WAVE ON ITS HEELS APPROACHING SOUTHERN CALIFORNIA COASTLINE. THE
FIRST UPPER WAVE WILL MIGRATE SLOWLY EASTWARD ACROSS THE ROCKIES
TODAY AND MOVE OUT INTO THE CENTRAL PLAINS TONIGHT. STRONG MOISTURE
TRANSPORT/DEEP ISENTROPIC LIFT AHEAD OF THE UPPER WAVE WILL GET
ACTIVITY GOING OVER WESTERN KANSAS THIS AFTERNOON...THEN SPREAD
EASTWARD AND BECOME WIDESPREAD TONIGHT OVER CENTRAL AND SOUTHERN
KANSAS. UNLIKE THE PAST FEW NIGHTS WHERE THE OVERNIGHT CONVECTION
WAS MORE PROGRESSIVE TONIGHT'S SETUP HAS MORE BACK-BUILD/TRAINING
CHARACTERISTICS DUE TO MOISTURE TRANSPORT MAINTAINING ITS FOCUS
UPSTREAM FOR A LONGER PERIOD OF TIME. SIGNIFICANT FLOODING IS A MUCH
BIGGER CONCERN FOR THE AREA. SHOWERS/THUNDERSTORMS WILL LINGER OVER
KANSAS INTO THURSDAY MORNING...WITH A LULL POSSIBLE BEFORE NEXT
UPPER WAVE INDUCES ANOTHER ROUND OF WIDESPREAD SHOWERS/STORMS FOR
THURSDAY NIGHT. AS A RESULT...WE WILL NEED TO EXTEND THE FLOOD WATCH
UNTIL FRIDAY MORNING. THE UPPER WAVE COULD KEEP ACTIVITY LINGERING
INTO FRIDAY...WITH THINGS LOOKING TO FINALLY WIND DOWN ON FRIDAY
NIGHT AS SURFACE HIGH PRESSURE BUILDS SOUTHWARD INTO KANSAS.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 256 AM CDT WED AUG 7 2013

THE WEATHER PATTERN LOOKS QUIET FOR SATURDAY WITH DAYTIME HIGHS
BELOW NORMAL. UNFORTUNATELY LONG RANGE MODELS CONTINUE TO SHOW MORE
RAIN MOVING BACK INTO THE REGION FOR SUNDAY THROUGH EARLY NEXT WEEK.

JAKUB

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 706 AM CDT WED AUG 7 2013

A SMALL COMPLEX OF STORMS WAS MOVING ALONG I-70 THIS MORNING...AND
WILL CONTINUE TO TREK EASTWARD DURING THE MORNING HOURS. SO WILL GO
WITH A VCTS FOR THE KRSL/KSLN TAFS FOR A FEW HOURS THIS MORNING.
THIS COMPLEX OF STORMS WILL REINFORCE AN OUTFLOW BOUNDARY/WIND SHIFT
EXPECTED TO PUSH SOUTH ACROSS MOST OF THE TAF SITES TODAY. THIS WILL
SHIFT WINDS AROUND TO THE EAST/NORTHEAST BY THIS AFTERNOON AS MOST
LOCATIONS.  AFTER THIS COMPLEX MOVES EAST...EXPECT VFR CONDITIONS AT
ALL TAF SITES UNTIL THIS EVENING WHEN THUNDERSTORMS WILL BECOME
WIDESPREAD AFTER 01-02Z FOR MUCH OF THE REGION AS ANOTHER COMPLEX OF
TSRA MOVES ACROSS MOST OF SOUTHERN KS.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    86  71  80  67 /  30  90  90  70
HUTCHINSON      84  69  77  66 /  40  90  90  70
NEWTON          85  68  78  66 /  30  90  90  70
ELDORADO        86  70  80  67 /  30  90  90  70
WINFIELD-KWLD   90  73  84  69 /  20  90  80  60
RUSSELL         80  66  76  64 /  70  90  80  70
GREAT BEND      81  67  76  65 /  60  90  80  70
SALINA          84  67  76  65 /  40  90  80  70
MCPHERSON       84  68  77  65 /  40  90  90  70
COFFEYVILLE     93  75  88  70 /  20  80  80  50
CHANUTE         89  72  82  67 /  20  80  90  50
IOLA            88  72  81  66 /  20  80  90  50
PARSONS-KPPF    90  73  85  69 /  20  80  90  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Aug 7, 4:26 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
426 AM CDT WED AUG 7 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-080930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
426 AM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS SOUTHERN
KANSAS FOR LATE THIS AFTERNOON AND EVENING...WITH WINDS UP TO 60
MPH POSSIBLE. OTHERWISE THE PRIMARY RISK WILL BE FOR HEAVY
RAINFALL AND POSSIBLE SIGNIFICANT FLOODING TONIGHT...AS
THUNDERSTORMS BECOME MORE WIDESPREAD. PLEASE SEE LATEST FLOOD
WATCH FOR MORE DETAILS.

COUNTY FLOOD AND RIVER WARNINGS REMAIN IN EFFECT ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS FROM RECENT HEAVY
RAINS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THUNDERSTORMS WILL CONTINUE INTO THURSDAY MORNING WITH SIGNIFICANT
FLOODING POSSIBLE THROUGHOUT THE DAY. MEANWHILE ANOTHER ROUND OF
THUNDERSTORMS IS EXPECTED FOR THURSDAY NIGHT WHICH COULD ONLY
WORSEN ANY FLOODING PROBLEMS...PLEASE SEE LATEST FLOOD WATCH FOR
MORE DETAILS.

IN ADDITION...AREAL AND RIVER FLOODING COULD LINGER INTO FRIDAY IF
NOT LONGER. PLEASE WATCH FOR UPDATED FLOOD AND RIVER WARNING
STATEMENTS.

THUNDERSTORMS WILL RETURN TO THE REGION AGAIN FOR SUNDAY THROUGH
MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHERN KANSAS
FOR THIS EVENING. IN ADDITION...ANY REPORTS OF FLOODING OR HEAVY
RAINFALL MEASUREMENTS ARE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

CJ

In the hours before

Special weather statement, Aug 7, 5:23 AM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
523 AM CDT WED AUG 7 2013

KSZ032-071130-
RUSSELL-
523 AM CDT WED AUG 7 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RUSSELL COUNTY...

AT 520 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES WEST OF NATOMA...OR 27 MILES NORTHWEST
OF RUSSELL...AND MOVING EAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3913 9904 3913 9849 3878 9849 3876 9904
TIME...MOT...LOC 1023Z 292DEG 23KT 3915 9918

KETCHAM
Special weather statement, Aug 7, 6:40 AM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
640 AM CDT WED AUG 7 2013

KSZ032-033-071245-
LINCOLN-RUSSELL-
640 AM CDT WED AUG 7 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LINCOLN AND RUSSELL COUNTIES...

AT 634 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF LUCAS...OR 16 MILES NORTHEAST
OF RUSSELL...AND MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3920 9795 3888 9794 3889 9871 3912 9867
TIME...MOT...LOC 1139Z 276DEG 19KT 3905 9860

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:10 PM CDTRiver Flood WarningICTSedgwick, Sumner5 days
Aug 6, 10:42 PM CDTSpecial Weather StatementICTKingman33 min
Aug 6, 10:46 PM CDTSpecial Weather StatementICTHarper29 min
Aug 6, 11:03 PM CDTSevere Thunderstorm WarningICTKingman, Reno57 min
Aug 6, 11:16 PM CDTSpecial Weather StatementICTSumner29 min
Aug 6, 11:26 PM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick64 min
Aug 7, 12:14 AM CDTSpecial Weather StatementICTButler, Cowley61 min
Aug 7, 12:37 AM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Marion53 min
Aug 7, 12:40 AM CDTSpecial Weather StatementICTChautauqua, Elk35 min
Aug 7, 1:08 AM CDTSpecial Weather StatementICTSaline52 min
Aug 7, 1:19 AM CDTSpecial Weather StatementICTMontgomery, Wilson56 min
Aug 7, 1:25 AM CDTSevere Thunderstorm WarningICTChase, Greenwood50 min
Aug 7, 1:33 AM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson57 min
Aug 7, 1:53 AM CDTSpecial Weather StatementICTAllen, Labette, Neosho97 min
Aug 7, 2:19 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson56 min
Aug 7, 5:23 AM CDTSpecial Weather StatementICTRussell67 min
Aug 7, 6:40 AM CDTSpecial Weather StatementICTLincoln65 min
Aug 7, 8:37 AM CDTRiver Flood WarningICTReno, Sedgwick68 hr
Aug 7, 11:27 AM CDTRiver Flood WarningICTReno15 hr

Nearby

River Flood Warnings in Kansas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.